Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 72, NWS Albuquerque, NM

June 6, 2012Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2012, 7:30 PM MDT for Union County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 7:30 PM MDT (01:30 UTC)
Expired
Jun 6, 2012, 8:15 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Union County, NM

The radar

The Pueblo radar (KPUX), 178 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
402 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1967 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WUUS55 KABQ 070130
SVRABQ
NMC059-070215-
/O.NEW.KABQ.SV.W.0072.120607T0130Z-120607T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
730 PM MDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 815 PM MDT

* AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF FOLSOM...OR ABOUT 8 MILES NORTH OF DES MOINES...AND MOVING
  SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTIONS OF STATE ROUTES 456 AND 551...
  RURAL NORTHWESTERN UNION COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3700 10357 3678 10363 3670 10388 3692 10397
      3700 10380
TIME...MOT...LOC 0130Z 336DEG 4KT 3687 10381

$$

SHOEMAKE
2 follow-up statements
078 
WWUS55 KABQ 070156
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT WED JUN 6 2012

NMC059-070215-
/O.CON.KABQ.SV.W.0072.000000T0000Z-120607T0215Z/
UNION-
756 PM MDT WED JUN 6 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
UNION COUNTY UNTIL 815 PM MDT...

AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL UNION COUNTY...
  PORTIONS OF STATE ROUTES 456 AND 551...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

THIS STORM WAS PRODUCING HEAVY RAIN IN ADDITION TO THE COPIOUS 
AMOUNTS OF HAIL. SOME MINOR FLOODING CAN BE EXPECTED ALONG AND NEAR 
OAK CREEK AND THE DRY CIMARRON RIVER. 

&&

LAT...LON 3700 10357 3678 10363 3670 10388 3692 10397
      3700 10380
TIME...MOT...LOC 0154Z 336DEG 4KT 3685 10380

$$

SHOEMAKE
709 
WWUS55 KABQ 070216
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
816 PM MDT WED JUN 6 2012

NMC059-070224-
/O.EXP.KABQ.SV.W.0072.000000T0000Z-120607T0215Z/
UNION-
816 PM MDT WED JUN 6 2012

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 815 PM MDT FOR
NORTHWESTERN UNION COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

SOME ACCUMULATED HAIL AND SIGNIFICANT RUNOFF FROM HEAVY RAIN WILL 
REMAIN OVER PORTIONS OF NORTHWESTERN UNION COUNTY. EXPECT MINOR 
FLOODING NEAR PORTIONS OF OAK CREEK AND THE UPPER DRY CIMARRON 
RIVER. 

LAT...LON 3700 10357 3678 10363 3670 10388 3692 10397
      3700 10380
TIME...MOT...LOC 0214Z 336DEG 4KT 3683 10379

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:57 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 6, 5:57 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT WED JUN 6 2012

.AVIATION...
00Z TAF CYCLE
CONVECTION IS STRUGGLING TO DEVELOP DESPITE BETTER LOW LAYER
MOISTURE IN THE EASTERN PLAINS. BEST CHANCE FOR ANY THUNDERSTORMS
WILL BE IN THE NORTHEAST QUADRANT OF NEW MEXICO THROUGH ABOUT
07/04Z. HAVE LEFT TEMPO GROUPS IN THE LVS AND TCC TAFS FOR
THUNDER...BUT CONFIDENCE IS QUITE LOW. IT DOES LOOK AS THOUGH LOW
LAYER MOISTURE WILL SURGE BACK OVERNIGHT...THUS A MENTION OF LOW
STRATUS AND MVFR CIGS WAS LEFT IN EASTERN TAF SITES. ELSEWHERE VFR
CONDITIONS WILL PREVAIL WITH LIGHT TO MODERATE BREEZES.

52

&&

.PREV DISCUSSION...306 PM MDT WED JUN 6 2012...
THE OVERALL THEME FOR OUR WEATHER PATTERN OVER THE NEXT 3 DAYS IS
NEARLY PERSISTENT FOR THE WESTERN HALF OF NM WITH INCREASING
BREEZES EACH AFTERNOON...WHILE THE EASTERN HALF FLIRTS WITH LIGHT
MOISTURE SLOSHING AND A FEW STORMS.

CURRENTLY SPC HAS UPGRADED THE GENERAL THUNDER OUTLOOK FOR NE NM
TO A SLIGHT RISK SO WILL INCORPORATE ENHANCED WORDING IN ZONES. THE
20Z LAPS DATA SHOWS DECENT MOIST INSTABILITY TO WORK WITH OVER THE
NE PLAINS WHERE CAPE VALUES OF 1500-3000 J/KG COINCIDE WITH STEEP
LAPSE RATES. MEANWHILE DEWPOINTS IN THE 50S WILL CONFRONT A DRY
BOUNDARY SLIDING EAST OUT OF THE HIGHER TERRAIN. INCREASED POPS
FOR THE NE CORNER TO CHANCE AS WELL. INTERESTINGLY THE LOCAL WRF
MODEL HAS A HEFTY STORM COMPLEX OVER UNION COUNTY BTWN 00-03Z.

TEMPS WILL AVERAGE 5 TO 10F DEGREES ABOVE NORMAL FOR THE AREA THRU
FRIDAY...WITH THE WARMEST TEMPS COMING SATURDAY. NO RECORDS APPEAR
ON THE HORIZON AS VALUES REALLY SHOOT UP THIS TIME OF YEAR. THE
CURRENT H5 UPPER HIGH WILL SLOWLY BUILD TO NEAR 588DM THRU FRIDAY
THEN BREAK DOWN AND SLIDE SOUTH INTO NORTHERN MEXICO AS AN UPPER
TROUGH MOVES THROUGH THE NORTHERN ROCKIES. THIS WILL FORCE SOME
BREEZY TO WINDY CONDITIONS FOR THE WEST PARTICULARLY SATURDAY WHERE
SOME CRITICAL FIRE WX CONDITIONS ARE POSSIBLE. MEANWHILE THE 12Z
ECMWF SHOWS A BACK DOOR FRONT MOISTENING UP THE EAST BEGINNING
SUNDAY WITH STORMS PERSISTING THRU ALL OF NEXT WEEK AS HEIGHTS
RISE AND A WEAKER QUASI-ZONAL PERTURBED FLOW DEVELOPS OVER THE SW
CONUS.

GUYER

.FIRE WEATHER...
NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. DID LOWER
DEWPOINTS DOWN BELOW GUIDANCE NUMBERS THE NEXT FEW DAYS WHERE THE
MID LEVEL DRY SLOT WILL BE MOST PRONOUNCED. ALSO TWEAKED WITH THE
WIND FLOW FOR SATURDAY. STILL LOOKING AT WINDY READINGS ACROSS THE
NORTHWEST THIRD TO HALF. BREEZY ELSEWHERE. VERY PLAUSIBLE THAT A
FIRE WEATHER WATCH WILL HAVE TO BE ISSUED AS WE GET CLOSER TO THE
EVENT PERIOD FOR SATURDAY. MAINLY AFFECTING ZONES 101...105 AND 102
BUT COULD IMPACT PERIPHERY ZONES SUCH AS 109...103...106 AND 107. WIND
BEING THE LIMITER ALTHOUGH VERY DRY AND UNSTABLE WOULD MAKE UP FOR
THAT ON THE DANGER CATEGORY ACROSS CENTRAL AREAS. VERY TYPICAL
ENHANCED WIND PERIOD FOR JUNE BUT NOTHING LIKE THE BIG BLOW WE HAD
ON MAY 23RD OR 26TH.

ISOLD STORMS TRYING TO POP UP ACROSS THE EAST SLOPES OF THE SANGRE
DE CRISTOS AND ADJACENT HIGH PLAINS. AS THE EVENING GOES ON...MODELS
PAINTING MORE SIGNIFICANT PRECIPITATION POTENTIAL ACROSS THE
NORTHEAST PLAINS AS THE SANGRE STORMS ROLL OFF TO THE EAST AND
GOBBLE UP MORE MOISTURE IN THE PROCESS. ELSEWHERE...CONDITIONS WILL
BE DRY WITH LESSENING HUMIDITIES. MOST OF THE WESTERN HALF OF THE
AREA IS CURRENTLY IN SINGLE DIGIT READINGS. HUMIDITY RECOVERIES
TONIGHT WILL BE POOR ACROSS THE WESTERN THIRD...MIXTURE OF POOR TO
MODERATE CENTRAL AREAS AND GOOD TO EXCELLENT EASTERN PLAINS AND EAST
SLOPES OF THE CENTRAL MOUNTAINS AS HIGHER SURFACE MOISTURE GETS
PUSHED BACK TO THE WEST. ALTHOUGH NOT AS FAR WEST AS THIS MORNING
UNLESS THE STORM COMPLEXES GET HUGE ACROSS THE NORTHEAST AND EAST
CENTRAL PLAINS.

MID LEVEL DRY SLOT DEPICTED TO PROGRESS OVER MOST OF THE FORECAST
AREA ON THURSDAY. HUMIDITIES OVERALL WILL LOWER ACROSS THE EAST BUT
REMAIN PRETTY SIMILAR ACROSS THE WEST. THIS MEANS ANOTHER ROUND OF
SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES. HIGH TEMPERATURES WILL
TEND TO BE 3 TO 8 DEGREES ABOVE NORMAL MOST AREAS WITH NEAR NORMAL
ACROSS THE FAR NORTHEAST. HAINES OF 6 DEPICTED ACROSS MOST OF THE
AREA ALTHOUGH THE MID LEVELS OF THE ATMOSPHERE ARE DEPICTED TO BE
SLIGHTLY MORE STABLE ACROSS THE NORTHWEST THIRD TO HALF. BUT ONLY
SLIGHTLY. LOCALIZED SUPER HAINES SHOWING UP ACROSS ZONE 109 BUT
SHORT DURATION. WIND SPEEDS OVERALL SHOULD BE SIMILAR IF NOT
SLIGHTLY MORE ON THURSDAY AS COMPARED TO TODAY. STILL LOOKING AT
SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN THIRD...ESPECIALLY
NORTHEAST.

MID LEVEL DRY SLOT WILL ENTRENCH ITSELF OVER THE MAJORITY OF THE
FORECAST AREA THURSDAY NIGHT AND PROVIDE LESSENING HUMIDITY
RECOVERIES OVERALL. LOOKING AT POOR TO VERY POOR READINGS WESTERN
AND CENTRAL AREAS FOCUSED ALONG THE MID LEVEL INVERSION ZONE. GOOD
TO EXCELLENT RECOVERIES WILL STILL BE SEEN ACROSS THE EASTERN THIRD
FAVORING THE TEXAS STATE LINE. ABOVE TO WELL ABOVE MINIMUM
TEMPERATURES ARE EXPECTED.

THE NEXT PACIFIC TROUGH BEGINS TO NUDGE ON THE UPPER RIDGE OVER THE
STATE AS THE DAY PROGRESSES ON FRIDAY. SURFACE WIND FLOWS SHOULD
INCREASE JUST SLIGHTLY FAVORING THE NORTHWEST QUARTER. REMAINING 3
TO 8 DEGREES ABOVE NORMAL MOST AREAS WITH THE MID LEVEL DRY SLOT
CENTERED OVER THE WESTERN THREE QUARTERS OF THE STATE. THIS MEANS
ANOTHER ROUND OF LONG DURATION SINGLE DIGITS ALTHOUGH MUCH HIGHER
MINIMUM/S EXPECTED ACROSS THE FAR EASTERN...BORDERING THE TEXAS
STATE LINE. AS THE MID LEVEL DRY SLOT BECOMES MORE PRONOUNCED...MORE
SUPER HAINES READINGS POP OUT AND FOR A LITTLE LONGER DURATION
FRIDAY AFTERNOON. MAINLY FAVORING THE HIGHER TERRAIN OF THE
SANDIA/MANZANOS...LOWER JEMEZ...ZUNI MTNS AND PORTIONS OF THE DATIL
AND MAGDALENAS.

THE MAIN ENHANCED WIND PERIOD IS STILL LOOKING TO BE SATURDAY.
MODELS SHOW THE RIDGE FLATTENING OUT SOME AS THE PACIFIC TROUGH
PUSHES FURTHER INLAND ACROSS THE PACIFIC NORTHWEST AND NORTHERN
ROCKIES. PRETTY TYPICAL ENHANCED WIND PERIOD FOR THE MONTH OF JUNE.
THE FLOW ALOFT WILL INCREASE AS A RESULT...ESPECIALLY OVER THE
NORTHWEST THIRD TO HALF OF THE STATE. TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE NORMAL BY 5 TO 10 DEGREES FAVORING THE EASTERN PLAINS
AS COMPRESSIONAL HEATING BECOMES MORE DOMINANT THERE. THE ATMOSPHERE
REMAINS UNSTABLE BUT BECOMES VERY UNSTABLE ACROSS CENTRAL AND
EASTERN AREAS. HAINES 6 DEPICTED ACROSS THE ENTIRE AREA WITH QUITE A
BIT OF SUPER HAINES FOR A FEW HOURS CENTRAL AND EAST. CRITICAL FIRE
WEATHER CONDITIONS AS IT RELATES TO RED FLAG WIND SPEEDS AND
HUMIDITY LINE UP ACROSS THE NORTHWEST THIRD THE BEST BUT BASED ON
INSTABILITY AND THE MID LEVEL DRY SLOT POSITION...COULD SEE WATCHES
BEING POSTED FOR A GOOD CHUNK OF THE WESTERN HALF TO TWO THIRDS.
AGAIN...AS MENTIONED AT THE BEGINNING...STRONG WIND SPEEDS BEING THE
LIMITER. PRECEDING POOR TO VERY POOR RH RECOVERIES AND WARM MINIMUM
TEMPERATURES WOULD ALSO DICTATE AN UPCOMING CRITICAL FIRE WEATHER
GROWTH EVENT FOR SATURDAY. THUS STAY TUNED. MODELS IN REAL GOOD
AGREEMENT RIGHT NOW WITH THE PACIFIC TROUGH PASSAGE SO CONFIDENCE IS
MODERATE TO GOOD FOR THIS SCENARIO. AND THIS LINES UP WITH THE
WEEKEND PERIOD WHICH IS NOTORIOUS FOR HUMAN FIRE STARTS.

THE FLOW IS EXPECTED TO FLATTEN OUT SOME ON SUNDAY WHILE SLIGHTLY
COOLER TEMPERATURES FILTER INTO THE STATE. WINDS WOULD STILL BE
BREEZY AT TIMES WITH CONTINUED LOW HUMIDITIES. TEMPERATURES WOULD
STILL BE NEAR TO SLIGHTLY ABOVE NORMAL MOST AREAS ON SUNDAY.

STILL LOOKING AT SOME SORT OF WEAK TO MODERATE BACK DOOR COLD
FRONTAL INTRUSION INTO THE EASTERN PLAINS MONDAY AND TRYING TO PUSH
MOISTURE WESTWARD MONDAY NIGHT INTO TUESDAY. BOTH THE ECMWF AND GFS
ARE SIMILAR WITH THEIR PRECIPITATION DEPICTION ALTHOUGH THE
CONVECTION SEEMS A BIT BULLISH DUE TO THE OVERALL UPPER AIR PATTERN.
EITHER WAY...THIS INTRODUCES THE CHANCE OF STORMS ACROSS THE CENTRAL
MOUNTAINS FAVORING THE SANGRES. MODELS HAVE BEEN SHOWING THIS BACK
DOOR INTRUSION THE PAST FEW DAYS SO CONFIDENCE IS STARTING TO
GROW.

50

.AVIATION...
18Z TAF CYCLE
NO SIGNIFICANT CHANGES. LOW CLOUDS RAPIDLY ERODING AWAY ACROSS THE
EASTERN PLAINS. ISOLD CONVECTION IN THE FORM OF SH AND TS EXPECTED
ACROSS THE EAST TODAY...ESPECIALLY FOCUS ACROSS THE NORTHEAST
THIRD. CARRYING VC AT BOTH LVS AND LATER TCC. CAN FINE TUNE THAT
AS DVLP INCREASES. LOOKING AT ANOTHER ROUND OF MVFR
CONDITIONS...PERHAPS LOCALIZED IFR TONIGHT AS HIGHER MOISTURE
SETTLES BACK INTO PORTIONS OF THE EASTERN PLAINS. MOST LIKELY
IMPACTING LVS BUT QUITE POSSIBLY TCC AS WELL.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 5:50 AM MDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT WED JUN 6 2012

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 AM MDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN A FEW
THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE SMALL HAIL AND
LOCALLY STRONG GUSTY WINDS BETWEEN ABOUT 2 PM AND 10 PM MDT. A FEW
OF THESE STRONG STORMS COULD EVEN BRIEFLY REACH SEVERE LIMITS WITH
LARGER HAIL AND DAMAGING WIND GUSTS NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...EAST OF THE CENTRAL MOUNTAIN CHAIN MAINLY THURSDAY AND
TUESDAY A FEW THUNDERSTORMS MAY AGAIN BECOME INTENSE ENOUGH TO
PRODUCE SMALL HAIL AND LOCALLY STRONG GUSTY WINDS BETWEEN ABOUT 2
PM AND 10 PM MDT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:19 PM MDTSevere Thunderstorm WarningABQUnion41 min
Jun 6, 6:59 PM MDTSevere Thunderstorm WarningABQUnion31 min
Jun 6, 7:44 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jun 6, 9:46 PM MDTSevere Thunderstorm WarningABQColfax44 min
Jun 6, 10:30 PM MDTSevere Thunderstorm WarningABQColfax60 min
Jun 6, 10:48 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 6, 10:57 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 6, 11:00 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 6, 11:32 PM MDTSevere Thunderstorm WarningABQColfax58 min
Jun 7, 12:29 AM MDTSpecial Weather StatementABQColfax46 min
Jun 7, 1:17 AM MDTSpecial Weather StatementABQUnion43 min
Jun 7, 3:57 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more17 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.